Atripla and AM diarrhea
Mar 31, 2007
HI I have been on sustive & truvada and changed to Atripla when it bencame available. I have sleep disturbance but more of a problem is diarrhea in the mornings. I have tried taking Atripla with or without food. Any other gut friendlier combos? I need a change!
Response from Dr. Young
Thanks for your post.
It certainly sounds like you've probably got a drug-related side effect. It might be worth asking if you've got a infectious cause (like giardia), but that seems rather unlikely. The best thing to do at this point is to let your doctor know about your symptoms-- there are lots of first line treatment options out there, I would insist on finding the one for you that doesn't cause side effects. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Sex With A Prostitute?
- Flu Symptoms After Oral Sex Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- How Do I Get Rid Of Genital Warts In The Mouth?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Can You Get Hiv From Having Blood Drawn?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.